Asymptotically homogeneous solutions to differential equations with homogeneous polynomial symbols with respect to a multiplicative one-parameter group

Article

Abstract

We study solutions to partial differential equations with homogeneous polynomial symbols with respect to a multiplicative one-parameter transformation group such that all eigenvalues of the infinitesimal matrix are positive. The infinitesimal matrix may contain a nilpotent part. In the asymptotic scale of regularly varying functions, we find conditions under which such differential equations have asymptotically homogeneous solutions in the critical case.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    E. Seneta, Regularly Varying Functions (Springer, Berlin, 1976; Nauka, Moscow, 1985).CrossRefMATHGoogle Scholar
  2. 2.
    O. von Grudzinski, Quasihomogeneous Distributions (North-Holland, Amsterdam, 1991), North-Holland Math. Stud. 165.MATHGoogle Scholar
  3. 3.
    Yu. N. Drozhzhinov and B. I. Zav’yalov, “Asymptotically quasi-homogeneous generalized functions at the origin,” Ufim. Mat. Zh. 1(4), 33–66 (2009).MATHGoogle Scholar
  4. 4.
    Yu. N. Drozhzhinov and B. I. Zav’yalov, “Generalized functions asymptotically homogeneous along special transformation groups,” Mat. Sb. 200(6), 23–66 (2009) [Sb. Math. 200, 803–844 (2009)].CrossRefMathSciNetGoogle Scholar
  5. 5.
    Yu. N. Drozhzhinov and B. I. Zav’yalov, “Asymptotically homogeneous generalized functions at zero and convolution equations with kernels quasi-homogeneous polynomial symbols,” Dokl. Akad. Nauk 426(3), 300–303 (2009) [Dokl. Math. 79 (3), 356–359 (2009)].MathSciNetGoogle Scholar
  6. 6.
    I. M. Gel’fand and G. E. Shilov, Generalized Functions and Operations on Them (Fizmatgiz, Moscow, 1959); Engl. transl: Generalized Functions, Vol. 1: Properties and Operations (Academic, New York, 1964).Google Scholar
  7. 7.
    Yu. N. Drozhzhinov and B. I. Zav’yalov, “Distributions asymptotically homogeneous along the trajectories determined by one-parameter groups,” Izv. Ross. Akad. Nauk, Ser. Mat. 76(3), 39–92 (2012) [Izv. Math. 76, 466–516 (2012)].CrossRefMathSciNetGoogle Scholar
  8. 8.
    Yu. N. Drozhzhinov and B. I. Zavialov, “Generalized functions asymptotically homogeneous with respect to one-parametric group at origin,” Ufim. Mat. Zh. 5(1), 17–35 (2013) [Ufa Math. J. 5 (1), 17–35 (2013)].CrossRefMATHGoogle Scholar
  9. 9.
    V. S. Vladimirov, Yu. N. Drozhzhinov, and B. I. Zav’yalov, Multidimensional Tauberian Theorems for Generalized Functions (Nauka, Moscow, 1986); Engl. transl.: Tauberian Theorems for Generalized Functions (Kluwer, Dordrecht, 1988).MATHGoogle Scholar
  10. 10.
    Yu. N. Drozhzhinov and B. I. Zavialov, “Homogeneous generalized functions with respect to one-parametric group,” p-Adic Numbers Ultrametric Anal. Appl. 4(1), 64–75 (2012).CrossRefMATHMathSciNetGoogle Scholar
  11. 11.
    L. Hörmander, “On the division of distributions by polynomials,” Ark. Mat. 3, 555–568 (1958).CrossRefMATHMathSciNetGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2014

Authors and Affiliations

  1. 1.Steklov Mathematical InstituteRussian Academy of SciencesMoscowRussia

Personalised recommendations